# SDR USAASB97144

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FL469, CREW REPORTED THAT THE EMERGENCY EXIT LGHT ABOVE THE FORWARD SERVICE DOOR FLICKERS OFF AND ON.  MAINTENANCE REMOVED THE LIGHT PACK AND CLEANED THE CONNECTOR.  REINSTALLED LIGHT PACK.  OPERATIONAL CHECK GOOD.  (M)
